| Model Number |
DRN00V |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Blurred Vision (2137); Halo (2227)
| Date of Event |
10/20/2025
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that after the preloaded multifocal intraocular lens (iol) was implanted in the left eye, the patient complained of blurry vision and was bothered by halos at night.The issues were first noted during a post-operative examination.The lens was subsequently explanted and replaced with a non-johnson and johnson iol (+19.5 diopter).No unplanned incision enlargements, sutures, vitrectomy, procedural delays, or additional medical attention or medications beyond the standard care were reported.The patient¿s best spectacle corrected visual acuity (bscva) was recorded as 20/20 for both pre-operative and post-operative.It was reported that the patient was overcorrected but not under corrected and that there was no loss of two or more lines of bscva.The intended target refraction was -0.44.The post-operative refraction following the lens exchange was 20/50.The patient had a pre-existing condition of primary open-angle glaucoma (poag), which affected the calculation.It was reported that the device did not cause or contribute to the event.The patient is fully recovered.No further information was provided.
Additional Manufacturer Narrative
Section h3: the device was not returned for evaluation; therefore, a failure analysis of the complaint device cannot be completed.A review of records including device history and complaint trending will be performed.Upon completion of the review, if there is any further relevant information a supplemental medwatch will be filed.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.
Additional Manufacturer Narrative
The product was received for evaluation.Additional information: section d9: device available for evaluation? yes section d9: date returned to manufacturer: nov 17, 2025 section h3: device evaluated by manufacturer: yes device evaluation: visual inspection under magnification was performed on the suspect product and found the lens was cut in half and coated in viscoelastic residue.The lens was cleaned, and no issues were identified that could cause or contribute to the complaint issue reported.No further evaluation was performed.No issues that could cause or contribute to the complaint issues reported were identified during product evaluation.The ¿lens cut¿ observed during the product evaluation could not be confirmed to be related to the manufacturing or design process.Conclusion: based on the complaint investigation results, the product was released within specifications.No product deficiency or product malfunction could be identified.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.